A Monte Carlo study of non-trapped self-avoiding walks

Chan, Yao-ban and Rechnitzer, Andrew (2012) A Monte Carlo study of non-trapped self-avoiding walks. Journal of Physics A-Mathematical and Theoretical, 45 40: 405004.1-405004.14. doi:10.1088/1751-8113/45/40/405004


Author Chan, Yao-ban
Rechnitzer, Andrew
Title A Monte Carlo study of non-trapped self-avoiding walks
Journal name Journal of Physics A-Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
1751-8121
Publication date 2012-10
Year available 2012
Sub-type Article (original research)
DOI 10.1088/1751-8113/45/40/405004
Volume 45
Issue 40
Start page 405004.1
End page 405004.14
Total pages 15
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2013
Language eng
Keyword Connective Constant
Lattice
Polymers
Chains
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 12 Sep 2013, 14:10:10 EST by Kay Mackie on behalf of School of Mathematics & Physics